American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 119 found      Go to page: 1 2 3 4

[31] Ioanna Kyrezi and Michel Marias. $H^{1}$-bounds for spectral multipliers on graphs. Proc. Amer. Math. Soc. 132 (2004) 1311-1320. MR 2053335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Bassam Shayya. Adjoint restriction estimates and scaling on spheres. Proc. Amer. Math. Soc. 132 (2004) 1517-1524. MR 2053360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Thomas H. Wolff. The Kakeya problem. University Lecture Series 29 (2003) 79-90.
Book volume table of contents
View Article: PDF

[34] Thomas H. Wolff. Historical notes. University Lecture Series 29 (2003) 133-135.
Book volume table of contents
View Article: PDF

[35] Thomas H. Wolff. The restriction problem. University Lecture Series 29 (2003) 45-56.
Book volume table of contents
View Article: PDF

[36] Thomas H. Wolff. Recent work connected with the Kakeya problem. University Lecture Series 29 (2003) 91-127.
Book volume table of contents
View Article: PDF

[37] Thomas H. Wolff. Fourier inversion and the Plancherel theorem. University Lecture Series 29 (2003) 15-22.
Book volume table of contents
View Article: PDF

[38] Thomas H. Wolff. The $L^1$ Fourier transform. University Lecture Series 29 (2003) 1-5.
Book volume table of contents
View Article: PDF

[39] Thomas H. Wolff. The Schwartz space. University Lecture Series 29 (2003) 7-13.
Book volume table of contents
View Article: PDF

[40] Thomas H. Wolff; , Izabella Łaba and Carol Shubin (Editors). Lectures on Harmonic Analysis. University Lecture Series 29 (2003) MR MR2003254.
Book volume table of contents   

[41] Thomas H. Wolff. The uncertainty principle. University Lecture Series 29 (2003) 31-35.
Book volume table of contents   
View Article: PDF

[42] Thomas H. Wolff. Sets with maximal Fourier dimension and distance sets. University Lecture Series 29 (2003) 67-77.
Book volume table of contents   
View Article: PDF

[43] Thomas H. Wolff. Some specifics, and $L^p$ for $p<2$. University Lecture Series 29 (2003) 23-30.
Book volume table of contents   
View Article: PDF

[44] Thomas H. Wolff. The stationary phase method. University Lecture Series 29 (2003) 37-44.
Book volume table of contents   
View Article: PDF

[45] Thomas H. Wolff. Hausdorff measures. University Lecture Series 29 (2003) 57-65.
Book volume table of contents   
View Article: PDF

[46] Milutin R. Dostanic. Marcinkiewicz's theorem on operator multipliers of Fourier series. Proc. Amer. Math. Soc. 132 (2004) 391-396. MR 2022361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Terence Tao and James Wright. $L^p$ improving bounds for averages along curves. J. Amer. Math. Soc. 16 (2003) 605-638. MR 1969206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Robert Denk, Matthias Hieber and Jan Prüss. $\scr R$-boundedness, Fourier multipliers and problems of elliptic and parabolic type. Memoirs of the AMS 166 (2003) MR 2006641.
Book volume table of contents   

[49] Dashan Fan, Kanghui Guo and Yibiao Pan. Singular integrals with rough kernels along real-analytic submanifolds in ${\mathbf{R}}^3$. Trans. Amer. Math. Soc. 355 (2003) 1145-1165. MR 1938750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Bassam Shayya. Nonisotropic strongly singular integral operators. Trans. Amer. Math. Soc. 354 (2002) 4893-4907. MR 1926841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] A. Alexandrou Himonas and Gerard Misiolek. A priori estimates for higher order multipliers on a circle. Proc. Amer. Math. Soc. 130 (2002) 3043-3050. MR 1908929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Terence Tao. On the maximal Bochner-Riesz conjecture in the plane for $p<2$. Trans. Amer. Math. Soc. 354 (2002) 1947-1959. MR 1881025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Earl Berkson, Jean Bourgain, Aleksander Pełczynski and Michał Wojciechowski. Canonical Sobolev projections of weak type $(1,1)$. Memoirs of the AMS 150 (2001) MR 1805761.
Book volume table of contents   

[55] Adam Sikora and James Wright. Imaginary powers of Laplace operators. Proc. Amer. Math. Soc. 129 (2001) 1745-1754. MR 1814106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Atanas Stefanov. Strichartz estimates for the Schrödinger equation with radial data. Proc. Amer. Math. Soc. 129 (2001) 1395-1401. MR 1814165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Sunggeum Hong. Weak type estimates for cone multipliers on $H^p$ spaces, $p < 1$. Proc. Amer. Math. Soc. 128 (2000) 3529-3539. MR 1690992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Carlos Pérez. Sharp weighted inequalities for the vector-valued maximal function. Trans. Amer. Math. Soc. 352 (2000) 3265-3288. MR 1695034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Daniel M. Oberlin. Convolution with affine arclength measures in the plane. Proc. Amer. Math. Soc. 127 (1999) 3591-3592. MR 1690999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 119 found      Go to page: 1 2 3 4